MAUDE Adverse Event Report: STRYKER GMBH HOOK PLATE VARIAX CLAVICLE 6 HOLE / 16MM / LEFT; PLATE, FIXATION, BONE

STRYKER GMBH HOOK PLATE VARIAX CLAVICLE 6 HOLE / 16MM / LEFT; PLATE, FIXATION, BONE
Model Number 628526S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Pain (1994); Injury (2348)
Date of Event 09/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.
 
Event or Problem Description
It was reported, that on may 22.Hook plate 6 hole / 16mm / left was used.After two and a half months, patient felt a little pain.After 4 months, erosion of subacromial happened because of hook, variax clavicle hook was explanted.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.More information such as x-rays, patient post-operative activity level, ¿ are needed to be able to determine a definitive root cause.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
It was reported, that on (b)(6).Hook plate (b)(4) hole / 16mm / left was used.After two and a half months, patient felt a little pain.After (b)(4) months, erosion of subacromial happened because of hook, variax clavicle hook was explanted.

Brand Name
HOOK PLATE VARIAX CLAVICLE 6 HOLE / 16MM / LEFT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key9513700
Report Number0008031020-2019-02355
Device Sequence Number2080036
Product Code HRS
UDI-Device Identifier07613327085549
UDI-Public07613327085549
Combination Product (Y/N)N
PMA/510(K) Number
K140259
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/30/2023
Device Model Number628526S
Device Catalogue Number628526S
Device Lot NumberY01851
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/28/2019
Supplement Date Received by Manufacturer02/06/2020
Initial Report FDA Received Date12/23/2019
Supplement Report FDA Received Date03/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR